# SDR AALA202408306905

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,230 hours, 29,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING EMERGENCY LIGHT SYSTEM TEST A EMERGENCY POWER SUPPLY UNIT BATTERY FORWARD FAULT OCCURED. REPLACED THE EMERGENCY POWER SUPPLY UNIT FORWARD L BATTERY.
